Ok so I can't find a doctor that can tell me what's wrong. I'm a 37 white male. I'm in pretty good health over all, I do have Asthma and had a partial right lubepectomy (lower part of my lung removed). My problem is this. For about the last year and a half I have had constant diarrhea with numbness of my legs. I have leg pains in my calfs,my left leg is the worst. Both feet are also numb and have that "prickly" feeling, I have no reflex on my left knee at all now. My doctor told me that the diarrhea was caused by "Environmental factors" what ever that means?? Anyone else have this or have any ideas as to what could be the cause??Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?